ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Chan, Chun Lam and Fernandes, Winston and Kashyap, Navin and Krishnapur, Manjunath (2017) PHASE TRANSITIONS FOR THE UNIFORM DISTRIBUTION IN THE PATTERN MAXIMUM LIKELIHOOD PROBLEM AND ITS BETHE APPROXIMATION. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 31 (1). pp. 597-631.

Fernandes, Winston and Kashyap, Navin (2013) A Phase Transition for the Uniform Distribution in the Pattern Maximum Likelihood Problem. In: 2013 IEEE INFORMATION THEORY WORKSHOP (ITW) Published: 2013 .

This list was generated on Mon Oct 21 18:52:18 2019 IST.